Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Weakly smooth continua

Author: Lewis Lum
Journal: Trans. Amer. Math. Soc. 214 (1975), 153-167
MSC: Primary 54F20
MathSciNet review: 0385820
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define and investigate a class of continua called weakly smooth. Smooth dendroids, weakly smooth dendroids, generalized trees, and smooth continua are all examples of weakly smooth continua. We generalize characterizations of the above mentioned examples to weakly smooth continua. In particular, we characterize them as compact Hausdorff spaces which admit a quasi order satisfying certain properties.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F20

Retrieve articles in all journals with MSC: 54F20

Additional Information

PII: S 0002-9947(1975)0385820-4
Keywords: Hereditarily unicoherent at a point, indecomposable continuum, irreducible continuum, partial order, quasi order, smooth continuum, type $ {\text{A}}'$, weak cut point order, weakly smooth continuum
Article copyright: © Copyright 1975 American Mathematical Society